# SDR DALA1138180950

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 56,415 hours, 42,692 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND R1 DOOR SLIDE BOTTLE OUT OF LIMITS.  MAINTENANCE REPLACED SLIDE ASSEMBLY PER MD88 AMM 25-62-201.  AIRCRAFT IS OK FOR SERVICE.
